# SDR AALA20120725017

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,825 hours, 35,935 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1418 FRAME CRACKED IN RADIUS, AFT SIDE AT LONGERON 2 LEFT.  INSTALLED FRAME DOUBLER REPAIR PER SRM 53-01-00 AND AARD 53-10-00-15.
